# SDR SWIA200820281

- Difficulty date: October 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 18,452 hours, 16,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 CEILING LEVEL EMERGENCY FLOOD LIGHT INOP (FLT 6043).  RELAMPED EMERGENCY LIGHT.
